July 4th my boyfriend and I had sex but the condom broke. He didn't ejaculate in me but I was worried about pre-ejaculation so Saturday (18 hours after intercourse) we went and got Plan B. I'm on birth control but because of an antidepressant I take the effectiveness of the birth control is lowered. Then on Sunday July 6th we had sex again and the condom broke again and he didn't ejaculate in me. Worried I got Plan B again on Tuesday(this time 35 hours after intercourse).
Since being on birth control my periods normally start in Wednesday or Thursday and for thus month my period was scheduled to start either July 9 (the day after I took the second Plan B pill) or July 10. It's July 12 and I haven't had my period or any type of bleeding or spotting. I have had on and off cramps in my lower abdomen and on and off breast pain which does normally happen before and during my period for me. I'm just curious as to if the Plan B is making my period late or if I could be pregnant. And yes, this situation is worrying and stressing me out.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.